Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had miscarriage after tubal ligation reversal. Taking progesterone. Brown spotting, negative PT, cramps. Any advice?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
I am 37 and have had a tubal ligation reversal in January this year. I became pregnant in April but miscarried at 5 weeks. I am taking a progesterone supplement and this is my first month. I am charting temps and using OPK's. I had a positive OPK on day 14 at night. I began the progesterone that night, even though I had not yet ovulated. My temperature chart looks like I may have ovulated between day 15 and day 18. I would be be around day 13 dpo even though I am on CD 31. I had a negative pg test this morning. I had some brown spotting today, which I understand is old blood. The progesterone makes me feel so pregnant that I can't tell what symptoms are from the meds or from the real possibility I am pg. I have cramps (a feeling of things being "under construction" down there), nausea, and am very tired. All symptoms that can be from the progesterone. I am thinking I should wait another day or so to stop the progesterone. I just don't want to stop if there is a chance I could be pg. My temps on my chart are still high, no lowering of them at all yet. Any advice?
Posted Sun, 9 Sep 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Rakhi Tayal 42 minutes later
Thanks for posting your query.
The only way to detect your pregnancy is to get your serum Hcg levels evaluated. At 13 days post ovulation, urine test is not likely to accurately predict your status of pregnancy.
After checking your serum levels, if they come negative, then you can stop taking progesterone.
The symptoms you are having can be both due to pregnancy or progesterone supplement.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor